# SDR SWAA2017010410915

- Difficulty date: December 5, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 48,407 hours, 22,397 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT LOWER BULLNOSE SKIN CRACKED AT ACTUATOR RIB ATTACH POINT.    REPAIRED THE NR 2 SLAT SKIN IAW SRM.
